# SDR SWIA201332818

- Difficulty date: February 12, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 23,940 hours, 14,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST TWO EMERGENCY OVERHEAD LIGHTS DO NOT ILLUMINATE.  (FLT 5612)  BATTERY PACKS NEEDED CHARGING.  CHARGED BATTERY PACKS.  OPS CHECK GOOD.
